# SDR 97ZZZM833

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED ODOR COMING FROM F/O'S GLARESHIELD.  REPOSITIONED INSULATION FROM F/O'S INSTRUMENT PANEL.  NO OTHER DEFECTS NOTED.  (M)
